Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 26, 2013, 2:27 PM MDT for 16 counties in Idaho. It took effect at Jul 27, 2013, 12:00 PM MDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2013, 2:27 PM MDT (20:27 UTC)
- In effect from
- Jul 27, 2013, 12:00 PM MDT
- Expired
- Jul 27, 2013, 2:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Custer County, ID, Franklin County, ID, Idaho County, ID, Lemhi County, ID, Oneida County, ID, Power County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 64 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3873 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390 WWUS85 KPIH 262027 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 227 PM MDT FRI JUL 26 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 422 AND BELOW 6000 FEET FOR FIRE ZONES 475 AND 476 AND BELOW 5500 FEET FOR WESTERN VALLEYS OF ZONE 413... .A SURFACE COLD FRONT WILL MOVE INTO THE CENTRAL MOUNTAINS SATURDAY AFTERNOON PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY ACROSS THE AREA. IDZ422-271030- /O.UPG.KPIH.FW.A.0002.130727T1800Z-130728T0400Z/ /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 227 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO ZONE 422... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 16 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-271030- /O.UPG.KPIH.FW.A.0002.130727T1800Z-130728T0400Z/ /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 227 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY BELOW 6000 FEET FOR SOUTHEAST IDAHO ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF BELOW 6000 FEET...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 35 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-271030- /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ CARIBOU RANGE/CARIBOU NF- 227 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN PORTION OF SOUTHEAST IDAHO ZONE 413 BELOW 5500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 5500 FEET...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 5500 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH. * HUMIDITY: MINIMUM HUMIDITY AROUND 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
650 WWUS85 KPIH 262159 CCA RFWPIH URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 357 PM MDT FRI JUL 26 2013 ...CORRECTED HEADLINE TO REFLECT RED FLAG PHRASING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 422 AND BELOW 6000 FEET FOR FIRE ZONES 475 AND 476 AND BELOW 5500 FEET FOR WESTERN VALLEYS OF ZONE 413... .A SURFACE COLD FRONT WILL MOVE INTO THE CENTRAL MOUNTAINS SATURDAY AFTERNOON PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY ACROSS THE AREA. IDZ422-271215- /O.UPG.KPIH.FW.A.0002.130727T1800Z-130728T0400Z/ /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 357 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO ZONE 422... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 16 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-271215- /O.UPG.KPIH.FW.A.0002.130727T1800Z-130728T0400Z/ /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 357 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY BELOW 6000 FEET FOR SOUTHEAST IDAHO ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF BELOW 6000 FEET...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 35 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-271215- /O.NEW.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ CARIBOU RANGE/CARIBOU NF- 357 PM MDT FRI JUL 26 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN PORTION OF SOUTHEAST IDAHO ZONE 413 BELOW 5500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 5500 FEET...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 5500 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH. * HUMIDITY: MINIMUM HUMIDITY AROUND 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
979 WWUS85 KPIH 270940 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 340 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10PM MDT SATURDAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR SOUTHEAST IDAHO FIRE ZONE 422 AND...BELOW 6000 FEET FOR FIRE ZONES 475 AND 476...BELOW 5500 FEET FOR WESTERN VALLEYS OF ZONE 413...AND BELOW 5000 FEET FOR ZONE 427... .A SURFACE COLD FRONT WILL MOVE INTO THE CENTRAL MOUNTAINS SATURDAY AFTERNOON PRODUCING STRONG GUSTY WINDS...LOW HUMIDITY... AND DRY THUNDERSTORMS ACROSS THE AREA. IDZ427-272145- /O.EXA.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 340 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR STRONG GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR SOUTHEAST IDAHO ZONE 427 BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 5000 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 5000 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 35 MPH. * HUMIDITY: MINIMUM HUMIDITY AROUND 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. DRY THUNDERSTORMS WILL PRODUCE LIGHTNING AND LITTLE RAIN CAUSING NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-272145- /O.CON.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 340 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR STRONG GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR SOUTHEAST IDAHO ZONE 422... * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 16 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. DRY THUNDERSTORMS WILL PRODUCE LIGHTNING AND LITTLE RAIN CAUSING NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-272145- /O.CON.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ CARIBOU RANGE/CARIBOU NF- 340 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR STRONG GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR THE WESTERN PORTION OF SOUTHEAST IDAHO ZONE 413 BELOW 5500 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 5500 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 35 MPH. * HUMIDITY: MINIMUM HUMIDITY AROUND 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. DRY THUNDERSTORMS WILL PRODUCE LIGHTNING AND LITTLE RAIN CAUSING NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-272145- /O.CON.KPIH.FW.W.0004.130727T1800Z-130728T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 340 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR STRONG GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS BELOW 6000 FEET FOR SOUTHEAST IDAHO ZONES 475 AND 476... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF BELOW 6000 FEET...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET. * TIMING: SATURDAY AFTERNOON AND EVENING. * WIND: WIND GUSTS OF 25 TO 35 MPH. * HUMIDITY: MINIMUM HUMIDITY OF 8 TO 15 PERCENT. * IMPACTS: STRONG GUSTY WINDS AND LOW HUMIDITY ON ACTIVE FIRES CAN PRODUCE CRITICAL FIRE WEATHER CONDITIONS. DRY THUNDERSTORMS WILL PRODUCE LIGHTNING AND LITTLE RAIN CAUSING NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
161 WWUS85 KPIH 272015 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 215 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 413...422...427...475 AND 476... .PERSISTENT CLOUD COVER THIS MORNING HAS DIMINISHED THE THREAT FOR STRONG GUSTY WINDS AS WELL AS INCREASED THE HUMIDITY ACROSS THE REGION REDUCING THE THREAT FOR EXTREME FIRE BEHAVIOR. IDZ413-422-427-475-476-272115- /O.CAN.KPIH.FW.W.0004.000000T0000Z-130728T0400Z/ CARIBOU RANGE/CARIBOU NF-SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 215 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 413...422...427...475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 26, 2:42 AM MDT, 11 hours 45 minutes earlier.
Area forecast discussion, Jul 26, 2:42 AM MDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 242 AM MDT FRI JUL 26 2013 .SHORT TERM...TODAY THROUGH SUNDAY. UPPER RIDGE OVERHEAD TODAY WITH CONTINUED PRESENCE OF MID AND HIGH LEVEL MOISTURE WITH LOW LEVELS STILL RELATIVELY DRY. ENOUGH INSTABILITY FOR ISOLATED THUNDERSTORMS MAINLY IN CENTRAL MOUNTAINS AND UPPER SNAKE RIVER HIGHLANDS IN THE AFTERNOON AND EVENING. DO NOT EXPECT EXTENSIVE COVERAGE OR MUCH PRECIPITATION. RIDGE FLATTENS SATURDAY AS UPPER TROF MOVES ON SHORE FROM PACIFIC WITH SURFACE FRONTAL BOUNDARY OVER EASTERN IDAHO. SHOULD HAVE MUCH MORE WIDESPREAD CONVECTIVE ACTIVITY AND HAVE ISOLATED TO SCATTERED THUNDERSTORMS IN GRIDS ACROSS THE BOARD SATURDAY. STAY IN SOUTHWEST FLOW ALOFT SUNDAY WITH FRONTAL BOUNDARY STILL OVER EASTERN IDAHO AND AGAIN EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE ENTIRE REGION. EXPECT CONTINUED VERY WARM AND ABOVE NORMAL HIGH TEMPERATURES AGAIN TODAY. WITH INCREASED CONVECTIVE ACTIVITY AND A BREAK DOWN OF THE UPPER RIDGE EXPECT COOLER CONDITIONS SATURDAY AND SUNDAY WITH HIGHS NEAR SEASONAL NORMALS AND EVEN SLIGHTLY BELOW BY SUNDAY. GK .LONG TERM...MONDAY THROUGH FRIDAY. GENERAL TREND THROUGH THE LONG TERM PERIOD IS FOR A TROF TO THE WEST OF IDAHO TO PERSIST WITH LONG TERM SOUTHWEST FLOW ALOFT. EXPECT GENERAL INSTABILITY TO PERSIST WITH NEAR SEASONAL NORMAL TEMPERATURES WITH THE RIDGE BROKEN DOWN. KEPT ISOLATED MAINLY MOUNTAIN THUNDERSTORMS GOING THROUGH THE PERIOD. GK && .AVIATION...VFR CONDITIONS AND RELATIVELY LIGHT WINDS EXPECTED AT ALL SITES THROUGH THE PERIOD. AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN NEAR KSUN TODAY. EP/VALLE && .FIRE WEATHER...AREA STILL UNDER THE INFLUENCE OF AN UPPER RIDGE WITH SMALL MOISTURE PUSHES. AFTERNOON SHOWERS AND THUNDERSTORMS EXPECTED ONCE AGAIN IN THE HIGHER ELEVATIONS...MORESO THE CENTRAL MOUNTAINS. ON SATURDAY... AN UPPER TROUGH OFF OF THE BRITISH COLUMBIA COAST WILL START TO MOVE ONSHORE AND SEND A SURFACE FRONT THROUGH THE AREA WHICH WILL BRING GUSTY WINDS AND AN INCREASE CHANCE OF PRECIPITATION. RH VALUES STILL EXPECTED TO REMAIN LOW DURING THIS TIME AS WELL... SO A FIRE WEATHER WATCH IS STILL IN EFFECT FOR ZONES 422/475/476. HOWEVER... HEADLINES COULD BE NEEDED TO HIGHLIGHT WIDELY SCATTERED THUNDERSTORMS ON SATURDAY INSTEAD OF OR IN ADDITION TO WINDS. OTHERWISE EXPECT A FAIRLY ACTIVE WEEK FOR MOUNTAIN LOCATIONS...WITH ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED SHOWERS AND THUNDERSTORMS EACH AFTERNOON. EP/VALLE. && .PIH WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING BELOW 6000 FEET FOR THE IDZ475-476. FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING IDZ422. &&
Hazardous weather outlook, Jul 26, 4:35 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 435 AM MDT FRI JUL 26 2013 IDZ017>025-031-032-271045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 435 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN THE CENTRAL MOUNTAINS AND UPPER SNAKE RIVER HIGHLANDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS SATURDAY AND SUNDAY. ISOLATED THUNDERSTORMS THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:12 PM MDT | Special Weather Statement | PIH | Custer | 48 min |
| Jul 26, 5:04 PM MDT | Special Weather Statement | PIH | Custer | 41 min |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.